# SDR AALA20040143

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 26B INOPERATIVE.  REPLACED WIRE ON HARNESS FOR EMERGENCY LIGHT AT SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
